# SDR ABXA20120504342

- Difficulty date: May 4, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fastener
- Part number: 368529253203
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCD FWD MID LATCH CAM HOOK PITTED (.0075).  REPAIRED MDCD FWD MID LATCH CMA PER REA NO: B652-59812-MR AND 767 MM 52-32-09-2, ACFT WAS GROUNDED.
